# SDR TWAA0014902

- Difficulty date: July 24, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Aircraft time: 76,944 hours, 89,496 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Vertical To Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND TRANSITION ANGLE FROM FUSELAGE TO VERTICAL STABILIZER, APPROXIMATELY STA 1096, WITH A CRACK AT A SCREW HOLE TO EDGE OF ANGLE, RT SIDE.  REPAIRED CRACKED ANGLE PER SRM 53-05, FIG 2.
